Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Having red swollen toes without itching or odour. What could it be?

Red swollen toes, no itching, chilblains or odor. I have had on and off swelling in the toes on both feet (right now not both feet though) . The toes are bright red and sometimes a purplish color. Hydrocort fends off painful irritation that wakes me at night. Do I just treat the shoes, shower, and feet as though it were a fungus-- with bleach, powders, new shoe liners and etc? There s not much online about foot fungus with no smell, and no cracking or itching, so I m curious
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
You should consult a physician for proper examination and investigation to rule out the cause of your problem because there are many causes of swollen toes other then fungal infection.
You should go for uric acid test to rule out the gout also.
Good luck.
Dr. Richa
Answered: Sat, 10 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor